Gravity-Affected Flow from Planar Sluice Gates

by Bruce E. Larock,


Serial Information: Journal of the Hydraulics Division, 1969, Vol. 95, Issue 4, Pg. 1211-1226


Document Type: Journal Paper

Abstract: Conformal mapping and the Riemann-Hilbert solution to a wellposed mixed-boundary-value problem are combined in solving the problem of gravity-affected flow from planar sluice gates of arbitrary inclination. The solution is obtained via a rapidly convergent, iterative procedure using a high-speed digital computer. Primary results include the contraction coefficient and the downstream free-surface configuration. The results compare satisfactorily with the results of other investigators. For the problem as posed, the solution given is exact. The solution requires only a modest amount of computer time.

Subject Headings: Gates (hydraulic) | Computing in civil engineering | Mapping | Arbitration | Rivers and streams | Free surfaces

Services: Buy this book/Buy this article

 

Return to search